# SDR UALA2009073002288

- Difficulty date: July 29, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,963 hours, 10,873 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: S343T00339
- Part serial: 39025
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL ENGINE START ON LT ENGINE WHILE STARTING RT ENGINE, LT ENG AUTO SHUTDOWN.  LT FUEL SPAR VALVE EICAS MSG, AS WELL AS ENG FUEL AND ENG SPAR VALVE LIGHTS ON PEDESTAL.  REPORTED BY CREW.  SAMC TEXT: C-B 'FUEL VALVE RT SPAR' P6-1 PNL GRID E01 CYCLED, NO HELP.  DID A ELECT CONT CHECK ON SPAR VALVE CONNECTOR OK.  DID VISUAL TO SEE IS VALVE IS OPERATING.  RAN BOTH ENGINES NUMEROUS TIMES COULD NOT DUPLICATE PROBLEM.  IN SFO FOUND NR 1 ENG SPAR VALVE ACTUATOR BAD, SMB WORKING SPAR VALVE REPLACEMENT.  SFO CLEARING MESSAGE AND WORK CALLOUTS.
